# SDR USAA2015012100002

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 11,872 hours, 4,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK DELAMINATION ON RT CABIN FLOOR PANEL 222EF BETWEEN FRAME 16 TO 20.  REPLACED RT CABIN FLOOR PANEL 222EF IAW EA 209239.
